# SDR GTIA2023051137186

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 18,265 hours, 7,910 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ENG #2 AIR SYS FAULT IN DESCENT THROUGH FL190 WITH A STRONG SPRAY PAINT FUME / ODOR-REF RIN 14712/TSM 75-26-00-810-818-4 PERFORMED GVI OF ENG 2 BEARING COOLER SYSTEM PER AMM 75-00-00-210-802-A NO DEFECTS NOTED. PER RIN R/R ENG 2 BUFFER AIR VALVE IAW AMM 75-26-02 PERFORMED ABOVE IDLE TEST IAW AMM 71-00-00-730-816-A. NO FAULTS NOTED THIS C/W RIN REF LP 3039573-2 FOR ODOR IN CABIN
